# SDR AALA201606089013

- Difficulty date: June 7, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 41,971 hours, 27,445 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: HTE690001
- Condition: Defective
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  CTR TANK PUMP NR 2 LOW PRESS LIGHT CAME ON DURING START.  REPLACED CTR TANK NR 2 BOOST PUMP LOW PRESS SWITCH AMM 28-21-15.  A SATISFACTORY LEAK & OPERATIONAL CHECK WAS ACCOMPLISHED.
